contributor author | M. R. Chamani | |
contributor author | N. Rajaratnam | |
date accessioned | 2017-05-08T20:42:20Z | |
date available | 2017-05-08T20:42:20Z | |
date copyright | May 1995 | |
date issued | 1995 | |
identifier other | %28asce%290733-9429%281995%29121%3A5%28446%29.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/24145 | |
publisher | American Society of Civil Engineers | |
title | Closure to “Jet Flow on Stepped Spillways” by M. R. Chamani and N. Rajaratnam | |
type | Journal Paper | |
journal volume | 121 | |
journal issue | 5 | |
journal title | Journal of Hydraulic Engineering | |
identifier doi | 10.1061/(ASCE)0733-9429(1995)121:5(446) | |
tree | Journal of Hydraulic Engineering:;1995:;Volume ( 121 ):;issue: 005 | |
contenttype | Fulltext | |